# SDR C2XA10IA319

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 118
- Condition: Inoperative
- Location: Nlg
- Part time: 15,073 hours, 11,536 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2214 THE CREW REPORTED A LOUD NOISE FROM THE NOSE WHEEL SECTION OF THE AIRCRAFT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE, AND CHECK VALVE ASSEMBLY OPERATIONALLY TESTED WITH NO DEFECTS, TEST FLEW SATISFACTORILY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
